# SDR SWAA086066

- Difficulty date: November 9, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 64,849 hours, 57,901 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 6546872
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  20Y CHECK, FOUND VERTICAL STABILIZER LT OUTBOARD REAR LUG FITTING CORRODED.  REPAIRED FITTING PER EA.
